# SDR SD92004F00000

- Difficulty date: August 9, 2004
- Submitted: September 28, 2004
- Operation: General aviation
- Aircraft: N53395
- Make and model: Piper PA-44-180
- Aircraft serial: 4496076
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 8936102
- Condition: Broken
- Location: Rt Engine
- Part time: 2,918 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT TUBE BROKEN BELOW RT ISOLATOR.  DISCOVERED DURING 100 HOUR INSPECTION.
